MathSciNet Relay Station
MathSciNet bibliographic data
MR2263708 35F15 (35Q35)
Acosta, Gabriel; Durán, Ricardo G.; Muschietti, María A. Solutions of the divergence operator on John domains. Adv. Math. 206 (2006), no. 2, 373–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement